# SDR AALA20150105003

- Difficulty date: January 4, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 50,283 hours, 23,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BAT5016
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL LIGHTS INOPERATIVE FROM ROW 21 - 31 USING BATTERY PACK MODULE AB5-3 ON TEST.  R & R BATTERY FOR MODULE AB5-3.  LIGHT OPERATIONS CHECKED OK.
